Browse Title Index


 
Issue Title
 
Vol 3, No 6 (2013) An overview of Wada’s representations Abstract   PDF
Madline A. Al-Tahan, Mohammad N. Abdulrahim
 
Vol 5, No 3 (2015) Analysis of multiphase flow in porous media for slightly compressible flow and rock Abstract   PDF
Mohammad Miyan, Pramod Kumar Pant
 
Vol 5, No 4 (2015) Analysis of the Casson fluid model for blood flow through an artery with mild stenosis Abstract   PDF
Hamed M. Sayed, Emad H. Aly
 
Vol 2, No 5 (2012) Analyticity of the generalized two-dimensional fractional cosine transform Abstract   PDF
V. D. Sharma, S. A. Khapre
 
Vol 5, No 5 (2015) Anti fuzzy ideals in ternary semigroups Abstract   PDF
Essam. H. Hamouda
 
Vol 3, No 4 (2013) Anti S-fuzzy normal subhemirings and lower level subsets of a hemiring Abstract   PDF
K. Umadevi, C. Elango, P. Thangavelu
 
Vol 1, No 1 (2011) Application of generalized intuitionistic fuzzy matrices in multi-criteria decision making problem Abstract   PDF
Monoranjan Bhowmik, Amal Kumar Adak, Madhumangal Pal
 
Vol 5, No 3 (2015) Application of optimal control strategies for the dynamics of yellow fever Abstract   PDF
Monica Kung'aro, Livingstone Luboobi, Francis Shahada
 
Vol 3, No 2 (2013) Application of Selberg type inequalities in Hilbert C*-modules Abstract   PDF
Nordine Bounader, Abdellatif Chahbi, Samir Kabbaj
 
Vol 7, No 1 (2017) Applications of adomian decomposition method for wave equations Abstract   PDF
Krishna B. Chavaraddi, Ramesh B. Kudenatti, Pavitra Tegginamani, Suma K. Nalavade
 
Vol 3, No 1 (2013) Applications of lie group analysis to a core group model for isentropic super-dense stars Abstract   PDF
Mahmood K. Jasim
 
Vol 6, No 5 (2016) Approximate fixed point in G-metric spaces for various types of operators Abstract   PDF
S.A.M. Mohsenialhosseini, T. Ahmadi
 
Vol 3, No 4 (2013) Approximate risk analysis using numerical integration on sparse grids Abstract   PDF
S. Chen, X. Wang
 
Vol 7, No 2 (2017) Approximating solution for generalized quadratic functional integral equations with maxima Abstract   PDF
Dnyaneshwar V. Mule, Bhimrao Rambhau Ahirrao, Vilas S. Patil
 
Vol 6, No 3 (2016) ARIMA forecasting as a genetic inheritance operator in floating-point genetic algorithms Abstract   PDF
Mehmet Hakan Satman, Emre Akadal
 
Vol 5, No 3 (2015) ASBO based compositional optimization in combinatorial catalyst Abstract   PDF
P. D. Devika, P. A. Dinesh, Rama Krishna Prasad, Manoj Kumar Singh
 
Vol 6, No 1 (2016) Aspect of harmonic analysis on permutations group and applications Abstract   PDF
Omar El Fourchi, Adil Echchelh
 
Vol 7, No 2 (2017) Asteroidal number for products of paths Abstract   PDF
S. Alagu, R. Kala
 
Vol 2, No 2 (2012) Asymptotic behavior in neutral difference equations with negative coefficients and several delay arguments Abstract   PDF
George E Chatzarakis, George N Miliaras
 
Vol 1, No 1 (2011) Asymptotic behavior in neutral difference equations with variable coefficients and more than one delay arguments Abstract   PDF
George E Chatzarakis, G. N. Miliaras
 
Vol 4, No 2 (2014) Asymptotic expansion formulas for eigenvalues and eigenfunctıons of the discontinuous boundary value problem with transmission condition Abstract   PDF
Hulya Gultekin, Nihat Altinisik
 
Vol 4, No 2 (2014) Attractivity and existence results for hybrid differential equations with anticipation and retardation Abstract   PDF
Bapurao C. Dhage, Shyam B. Dhage, Siddharth D. Sarkate
 
Vol 3, No 2 (2013) Availability and cost analysis of a deteriorating system Abstract   PDF
Ibrahim Yusuf, Bashir Yusuf, Saminu I. Bala
 
Vol 2, No 3 (2012) Axisymmetric hydromagnetic stability of a streaming resistive hollow jet under oblique varying magnetic field Abstract   PDF
Samia S. Elazab, Samy A. Rahman, Alfaisal A. Hasan, Nehad A. Zidan
 
Vol 4, No 2 (2014) ∗−g−frames in Hilbert C∗-modules Abstract   PDF
Nordine Bounader, Samir Kabbaj
 
76 - 100 of 566 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS